Abel's theorem for divisors on an arbitrary compact complex manifold

この論文にアクセスする

この論文をさがす

抄録

We prove Abel's theorem for divisors on an arbitrary compact complex manifold by combining the ech cohomology of sheaves, a {logarithmic residue formula} for 1-forms and de Rham's theory applied to open submanifolds.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 51(4), 1015-1028, 1999-10-01 

    The Mathematical Society of Japan

参考文献:  23件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004481011
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    4895039
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ